Skip to main content

Research Repository

Advanced Search

Schrödinger holography for z<2

Andrade, T.; Keeler, C.; Ross, S.F.; Peach, A.M.

Schrödinger holography for z<2 Thumbnail


T. Andrade

C. Keeler


We investigate holography for asymptotically Schrödinger spacetimes, using a frame formalism. Our dictionary is based on the anisotropic scaling symmetry. We consider z < 2, where the holographic dictionary is cleaner; we make some comments on z = 2. We propose a definition of asymptotically locally Schrödinger spacetime where the leading components of the frame fields provide suitable geometric boundary data. We show that an asymptotic expansion exists for generic boundary data satisfying our boundary conditions for z < 2.


Andrade, T., Keeler, C., Ross, S., & Peach, A. (2015). Schrödinger holography for z

Journal Article Type Article
Publication Date Feb 5, 2015
Deposit Date Jan 14, 2015
Publicly Available Date Jan 21, 2015
Journal Classical and Quantum Gravity
Print ISSN 0264-9381
Electronic ISSN 1361-6382
Publisher IOP Publishing
Peer Reviewed Peer Reviewed
Volume 32
Issue 3
Article Number 035015
Keywords Holography, AdS/CMT, Schrödinger.


Accepted Journal Article (387 Kb)

Copyright Statement
© 2015 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Classical and Quantum Gravity. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at

You might also like

Downloadable Citations